MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC; PERIPHERAL IV CATHETERS
Catalog Number 382512
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte autog bc foreign matter.The following information was provided by the initial reporter: i¿m reaching out a safety incident that involved bd item # 382512 (insyte autoguard bc shielded iv catheters, wingless, yellow, 24g x 0.75").Please see noteworthy event details below: description: mold vs.Staining noted on needle retraction button on 24g straight bd insyte autoguard bc iv, that needle was not used on patient, new iv package from different lot # was used.That needle and packaging (as well as all 24g iv from that lot #) was removed and saved for further investigation.Management was emailed to make aware.Equipment: 25g x 0.75 in (0.7 x 19 mm) bd insyte autoguard bc, expiration date: 2025-12-31, lot #: 3005946.Manufacture date: 2023-01-01.The event occurred on 3/31/2025.Harm level: no harm to patient or clinical staff, as product was not used.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
The complaint that the white button was discolored was confirmed and the cause appeared to be manufacturing related.The 24g insyte autoguard device was received with what was likely discolored/burnt resin that was embedded within the molded button that activates the safety mechanism.No foreign material was observed within the fluid path, and the discoloration appeared to be a cosmetic issue.The appropriate manufacturing personnel were notified of this issue.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
No new information.

Brand Name
BD INSYTE AUTOG BC
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22501562
Report Number1710034-2025-01182
Device Sequence Number15197300
Product Code FOZ
UDI-Device Identifier00382903825127
UDI-Public(01)00382903825127(17)251231(10)3005946
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number382512
Device Lot Number3005946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown